# SDR R61A2020080600584

- Difficulty date: August 4, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N445YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000455
- Aircraft time: 14,042 hours, 9,465 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENCE BY ROW 2 ON FLOOR MISSING. INSTALLED PHOTOLUMINESCENT ROW 2 IAW AMM 33-50-21.
